# SDR 96ZZZX2709

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Frame
- Condition: Corroded
- Location: Window Nr 26 Lt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN WINDOW FRAME EXFOLIATED AROUND 1 BOLT HOLE.  INSTALLED DOUBLER IAW DER NR SRO8530014 AND SRM 51-1-20D.
